# SDR AZN2006F00000

- Difficulty date: June 15, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N3286M
- Make and model: Cessna 310R
- Aircraft serial: 310R1894
- Engine: Cont IO520MB
- Propeller: Mcauly 3AF32C87
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pushrod Tube
- Part number: 08421211
- Condition: Broken
- Location: Nlg
- Part time: 17,761 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE LANDING NOSE GEAR FAILED TO EXTEND PILOT LANDED AIRCRAFT WITH NOSE GEAR UP, BOTH MAINS DOWN AND LOCKED.  FOUND NOSE GEAR PUSH PULL TUBE JUST FWD OF THE GEAR BOX TO BE BROKEN BY THE BEARING ATTACH POINT AT THE IDLER BELLCRANK.  PROBABLE CAUSE: AGE, HOURS, CYCLES.  TO PREVENT THIS RECURRENCE, SUGGEST REPLACING THIS PART AT 15,000 HRS.  (K)
